STRYKER ORTHOPAEDICS-MAHWAH TRIDENT PSL HA CLUSTER 56MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Back to Search Results |
| Catalog Number |
542-11-56F |
| Medical Device Problem Code |
Unstable (1667)
| Health Effect - Clinical Code |
Injury (2348)
| Date of Event |
04/12/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Device not returned.
Event or Problem Description
Surgeon commented that patient thought his cup was part of a recall and wanted a smaller head.Surgeon also commented the possibility of issues with patients papas tendon.Update (b)(6) 2019: spoke to rep.Provided catalog and lot code for the shell were not part of any recall.A previous surgeon advised the patient that the 40mm femoral head was too large for the patient, and patient had a complaint of instability.